# SDR MALA976539

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2325
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Lo Press Light
- Condition: Illuminated
- Location: Nr 2 Fuel Sys
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 FUEL LOW PRESSURE AND LEFT INNER LOW PRESSURE LIGHTS ILLUMINATED DURING CLIMBOUT.  FOLLOWED QRH AND RETURNED TO MEM.  MAINTENANCE SWAPPED LEFT INNER AND RIGHT OUTER RELAYS 2QG3 AND 1QG3 AND CB 2QG4 AND 4QG4, AFTER INSPECTING WIRING BEHIND OVERHEAD FUEL PANEL IN FLIGHT DECK.  PERFORMED 20 MINUTE ENGINE RUN OF ALL 4 ENGINES, NO INDICATION OF FUEL LOW PRESS OR L EFT INNER LOW PRESS AT THIS TIME, RELEASED FOR CONTINUED SERVICE.
